# SDR P5CA9700381

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 2 ENGINE PRECOOLER.  WELD REPAIR PERFORMED PER BOEING SPECIFICATION 5975.
